Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Swollen, painful throat, aches, fever, took medicines, had pus filled bumps at the back of throat, hacking cough. Normal?

Hi I went to the doc on Tuesday with a painful swollen shut throat and aches chills and fever . The doc gave me 2 antibiotics that kind of don t seem to be helping a whole lot. It s been 5 days and I ve taken a look in my throat to see there are bumps in the back of my throat with puss in them. Is that normal to develop spontaneously throughout having the flu? I also have begun to develop a hacking cough . Fevers have seemed to mellow out a bit as with aches and chills.
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi , it seems that thrat infection still persists, as you have written your doctor has advised you antibiotics along with other medicines. it is advised to visit him again because he can compare the present situation of throat as he has examined you earlier. it is advised ,,till the time you see your ENT specalist,continue with medicines.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor